# SDR ABXA050261

- Difficulty date: October 11, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 39,888 hours, 42,220 cycles
- Engine: Pwa JT8D1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5917579507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR UPPER LT CORNER 13 DOUBLER HAD RADIAL CRACK EXTENDING FROM STOP DRILL. CRACK EXCEEDED APPLICABILITY AND CRACK REPAIR LIMITS FOR PREVIOUS J060088-1 ANGLE REPAIR.  STOP DRILLED CRACKS AND REPAIRED IAW SRM.
